# SDR EIAA2011117

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,967 hours, 23,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHORT EDGE MARGIN ON FASTENER HOLE ON THE SKIN LOWER HINGE AREA OF L3 DOOR.  REPAIRED PER B747 SRM 51-40-02, FIGURE 1.
